\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Numerical analysis of coupled fractional differential equations with Atangana-Baleanu fractional derivative

Abstract Full Text(HTML) Related Papers Cited by
  • A nonlinear system of two fractional nonlinear differential equations with Atangana-Baleanu derivative is considered in this work. General conditions under which a system solution exists and unique are presented using the fixed-point theorem method. The well-established numerical scheme is used to solve the system of equations. A numerical analysis is presented to secure the stability and convergence of the used numerical scheme.

    Mathematics Subject Classification: Primary: 34A34, 34A12, 34A08; Secondary: 47N40.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  •   A. A. M. Arafa , S. Z. Rida  and  H. Mohamed , Homotopy analysis method for solving biological population model, Communications in Theoretical Physics, 56 (2011) , 797-800.  doi: 10.1088/0253-6102/56/5/01.
      A. Atangana  and  D. Baleanu , New fractional derivatives with nonlocal and non-singular kernel: Theory and application to heat transfer model, Thermal Science, 20 (2016) , 763-769.  doi: 10.2298/TSCI160111018A.
      A. Atangana  and  I. Koca , Chaos in a simple nonlinear system with Atangana-Baleanu derivatives with fractional order, Chaos Solitons Fractals, 89 (2016) , 447-454.  doi: 10.1016/j.chaos.2016.02.012.
      A. Atangana  and  I. Koca , On the new fractional derivative and application to Nonlinear Baggs and Freedman model, Journal of Nonlinear Sciences and Applications, 9 (2016) , 2467-2480.  doi: 10.22436/jnsa.009.05.46.
      A. Atangana , On the new fractional derivative and application to nonlinear fisher's reaction-diffusion equation, Appl Math Comput, 273 (2016) , 948-956.  doi: 10.1016/j.amc.2015.10.021.
      M. Caputo  and  M. Fabrizio , A new definition of fractional derivative without singular kernel, Progr. Fract. Differ. Appl., 1 (2015) , 73-85. 
      A. M. A. El-Sayed , A. Elsaid , I. L. El-Kalla  and  D. Hammad , A homotopy perturbation technique for solving partial differential equations of fractional order in finite domains, Applied Mathematics and Computation, 218 (2012) , 8329-8340.  doi: 10.1016/j.amc.2012.01.057.
      A. K. Golmankhaneh , A. K. Golmankhaneh  and  D. Baleanu , On nonlinear fractional KleinGordon equation, Signal Processing, 91 (2011) , 446-451. 
      A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 204, Elsevier Science B. V., Amsterdam, 2006.
      J. Losada  and  J. J. Nieto , Properties of a new fractional derivative without singular kernel, Progr Fract Differ Appl, 1 (2015) , 87-92. 
      I. Podlubny , Geometric and physical interpretation of fractional integration and fractional differentiation, Fractional Calculus and Applied Analysis, 5 (2002) , 367-386. 
      B. Sambandham  and  A. Vatsala , Basic results for sequential caputo fractional differential equations, Mathematics, 3 (2015) , 76-91. 
      T. Yamamoto  and  X. Chen , An existence and nonexistence theorem for solutions of nonlinear systems and its application to algebraic equations, Journal of Computational and Applied Mathematics, 30 (1990) , 87-97.  doi: 10.1016/0377-0427(90)90008-N.
  • 加载中
SHARE

Article Metrics

HTML views(273) PDF downloads(993) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return